# SDR DALA2024050104835

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 870-896 L27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF RUB STRIP FUSELAGE SKIN BTW STA Y=870 RH TO 896.5 RH AND LONGERON 27RH FUSELAGE. SUMMARY OF NRC 00737: CORROSION LEVEL 2. FUSELAGE SKIN BTW STA Y=870RH TO 896.5RH AND LONGERON 27RH WAS REPAIRED PER B717 SRM 53-20-70-2R PROCEDURE 1. PERFORM AN EXTERNAL VISUAL INSPECTION INITIAL AT 8,000 CYCLES AND REPETITIVE EVERY 8,000 CYCLES PER B717 SRM 53-20-70-2R REPAIR 1 PAR 7. (LP #0320030)
